# SDR AT9900715

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD COMPARTMENT LOWER DOOR JAMB CORNER  CRACKED .5 INCH ON OUTER SKIN.  CUT OUT CRACKED AREA, FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR IAW EO 99-1262, DC9 SRM 51-10-3, 51-30-2, 51-20-0, 51-30-0.
